Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table Errata


Journal: Math. Comp. 31 (1977), 1046-1050
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Math. Comp., v. 28, 1974, p. 1182, MTE 513.
  • [1] David J. Sookne, Bessel functions of real argument and integer order, J. Res. Nat. Bur. Standards Sect. B 77B (1973), no. 3-4, 125–132. MR 0421045 (54 #9052)
  • [1] David J. Sookne, Bessel functions of real argument and integer order, J. Res. Nat. Bur. Standards Sect. B 77B (1973), no. 3-4, 125–132. MR 0421045 (54 #9052)
  • [1] Derrick Henry Lehmer, Guide to Tables in the Theory of Numbers, Bulletin of the National Research Council, no. 105, National Research Council, Washington, D. C., 1941. MR 0003625 (2,247a)
  • [2] Horst G. Zimmer, Computational problems, methods, and results in algebraic number theory, Lecture Notes in Mathematics, Vol. 262, Springer-Verlag, Berlin-New York, 1972. MR 0323751 (48 #2107)
  • [3] DANIEL SHANKS, "Dedekind zeta functions that have sums of Epstein zeta functions as factors," Math. Comp. (To appear.)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-77-99988-4
PII: S 0025-5718(77)99988-4
Article copyright: © Copyright 1977 American Mathematical Society